MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS MIDAS REX® LEGEND FOOTED ATTACHMENT; MOTOR, DRILL, PNEUMATIC

MDT POWERED SURGICAL SOLUTIONS MIDAS REX® LEGEND FOOTED ATTACHMENT; MOTOR, DRILL, PNEUMATIC
Model Number AF01R
Medical Device Problem Code Device Abrasion From Instrument Or Another Object (1387)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No conclusion can be drawn.No evaluation was performed, as the device was not returned.If the device is returned in the future, product analysis may be performed.The user manual contains the following warnings ¿do not use a legend attachment if any part of the attachment appears to be bent, loose, missing or damaged.Do not use excessive pressure, such as bending or prying, on attachments or dissecting tools.This may cause tool to bend or break and cause injury to patient, operator and/or operating room staff." in addition, ¿insert dissecting tool into motor collet with a slight rotational motion.A tactile and audible click is observed indicating that the dissecting tool is fully seated.¿ the maximum specified service interval is 24 months.Device has been in use for approximately 45 months with no record of factory service during this period.We will continue to track and trend this complaint type.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Repair request initiated for device with the report of attachment footed part was broken.It was reported that there was no patient involvement.Repair request escalated to a product event based on reason for return.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
On follow up, it was reported that there was a delay on procedure, approximately 10 minutes but no additional or non-routine actions were taken.The delay was to get another attachment.

Brand Name
MIDAS REX® LEGEND FOOTED ATTACHMENT
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
MDR Report Key7380160
Report Number1625507-2018-00015
Device Sequence Number11105888
Product Code HBB
UDI-Device Identifier00613994469151
UDI-Public00613994469151
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K020069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAF01R
Device Catalogue NumberAF01R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2018
Supplement Date Received by Manufacturer04/05/2018
Initial Report FDA Received Date03/28/2018
Supplement Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1